MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT

ROCHE DIAGNOSTICS ALTP GEN.2; ALT/SGPT
Catalog Number 08104697190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable altp gen.2 (alt) and aspartate amino transferase (ast) results for 1 patient sample on a cobas c 303 analytical unit.The initial alt and ast results produced data flags.It was reported that the repeated results confirmed the issue was "sample specific".An interference between the assays and the patient sample was suspected.The numerical results were not provided.This medwatch will apply to the altp gen.2 assay.Please refer to the medwatch with a1.Patient identifier (b)(6) for information related to the aspartate amino transferase assay.
 
Additional Manufacturer Narrative
Due to the lack of information provided, the investigation was unable to identify a specific cause for the event.The investigation did not identify a product problem.

Brand Name
ALTP GEN.2
Common Device Name
ALT/SGPT
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21949333
Report Number1823260-2025-01361
Device Sequence Number8534986
Product Code CKA
UDI-Device Identifier07613336130513
UDI-Public07613336130513
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K801119
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number08104697190
Device Lot Number83885601
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown